# SDR FDEA201109123831

- Difficulty date: September 12, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 19,234 hours, 10,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR PANEL 131NG FOUND DELAMINATED. REMOVED PER AMM 53-10-29-04, REV 52.  NEW FLOOR PANEL FABRICATED PER DWG SRZ-25-005, REV J.  INSTALLED PER AMM 53-10-29-04, REV 52.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REV 112.
